I often get my underarms and bikini area waxed and I have always had this strange occurrence a week or two post waxing. When the hair starts to fill in again the hair follicles appear black, but it doesn't look like the beginning of a hair, it is almost like a black head, and whenever i squeeze the follicle, and i have many times trying to figure out what the heck is going on, a black secretion comes out. I have had black heads before, albeit never in my underarms, and that is not what the secretion looks like. It is all black, not black or brown at the top and then yellow whitish, and when it is wiped away it sometimes smudges much like eyeliner or mascara would.
While this situation is not an emergency, no pain or anything of the sort. I just would love to know what in the world my body is doing.
These can be due to folliculitis or boils. For such folliculitis and boils, you should keep the area clean and apply some topical antiseptics. Also use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then get an evaluation done from a dermatologist and get cysts ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.